# SDR ZZDA2012080

- Difficulty date: January 12, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N285AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD AFT FLAP LEADING EDGE, STA WS 400, DENTED.  OPEN DEFECT.
